Canadian Journal of Statistics

Cover image for Vol. 43 Issue 1

Early View (Online Version of Record published before inclusion in an issue)

Edited By: David A. STEPHENS

Impact Factor: 0.699

ISI Journal Citation Reports © Ranking: 2013: 78/119 (Statistics & Probability)

Online ISSN: 1708-945X

VIEW

  1. 1 - 4
  1. Original Articles

    1. A mixture of generalized hyperbolic distributions

      Ryan P. Browne and Paul D. McNicholas

      Article first published online: 26 FEB 2015 | DOI: 10.1002/cjs.11246

VIEW

  1. 1 - 4

SEARCH

SEARCH BY CITATION